# SDR UIEA2020031600465

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,750 hours, 23,299 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR  FAIL  ON   BOTH  RADAR  SYSTEMS  LEFT  AND  RIGHT.( PERFORMED BITE OF WX RADAR SYSTEM IAW AMM / FIM 34-43 FAULT TREE 805 BLOCK 1 WX-1 AND WX-2. OPS CHECK GOOD AT THIS TIME.  )
